Events for July 3, 2019

Loading Events

Event Category

Day

Time

Events for July 3, 2019

Events Search and Views Navigation

Event Views Navigation

All Day

Belay Lesson: Intro to Climbing

Wed July 3
|Recurring Event (See all)

An event every day that begins at 12:00am, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

Learn to manage the ropes with our quick introduction to roped climbing

More Info »

6:15 am

Core Yoga– Doris | 60 min

Wed July 3 @ 6:15 am - 7:15 am
|Recurring Event (See all)

An event every week that begins at 6:15am on Wednesday, repeating until July 30, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

Yoga-based practice with elements of pilates, corework, and plyometrics to build athletic strength and stamina. All abilities and levels welcome! All levels welcome. Please note: spots for yoga and fitness classes can’t be held by registering online. Members can attend any class that isn’t full, at any time. Non-members mustRead More...

More Info »

6:30 am

F10 Fitness – Heather (sub for Martin) | 60 min

Wed July 3 @ 6:30 am - 7:30 am
PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

F10 Fitness not only adapts and develops exercises to improve participants’ overall fitness, but physically and mentally challenges participants above and beyond their initial capabilities. This is an all-inclusive fitness program designed for individuals to challenge themselves and push each other. It enhances physical strength, reduces weaknesses, builds community throughRead More...

More Info »

9:00 am

Slow Flow – John | 60 min

Wed July 3 @ 9:00 am - 10:00 am
|Recurring Event (See all)

An event every week that begins at 9:00am on Wednesday, repeating until July 29, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

In this slower-paced vinyasa class, poses are held for longer periods of time to allow for a deeper experience of the pose. Equal emphasis is placed on building strength and balance, breathing mindfully, increasing flexibility, strengthening mental focus, and relaxing into the moment. Please note: spots for yoga and fitnessRead More...

More Info »

12:00 pm

Yin Vinyasa – Misako | 60 min

Wed July 3 @ 12:00 pm - 1:00 pm
|Recurring Event (See all)

An event every week that begins at 12:00pm on Wednesday, repeating until July 29, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

A fusion of Vinyasa and Yin, this class will leave you in a sweaty bliss. Move through the strength building postures of a Vinyasa practice and end with the deep release of a Yin practice. The perfect balance of strength and surrender. All levels welcome. Please note: spots for yogaRead More...

More Info »

Total Body Fitness – Mike | 45 min

Wed July 3 @ 12:00 pm - 12:45 pm
|Recurring Event (See all)

An event every week that begins at 12:00pm on Wednesday, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This class focuses on toning and strengthening your muscles using plyometrics and various equipment (kettlebells, balls, dumbbells, and more!). A class designed to teach you proper form and execution of different exercises while putting emphasis on tone, strength and cardiovascular fitness. Ideal for cross training, muscle strength and heart-pumping fun!Read More...

More Info »

5:30 pm

Abs & Core – Aaron | 45 min

Wed July 3 @ 5:30 pm - 6:15 pm
|Recurring Event (See all)

An event every week that begins at 5:30pm on Wednesday, repeating until July 31, 2019

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This is a workout focusing on the core muscle groups of the body, utilizing medicine balls, pilates balls and resistance exercises. Class is 45 minutes! Please note: spots for yoga and fitness classes can’t be held by registering online. Members can attend any class that isn’t full, at any time.Read More...

More Info »

6:00 pm

Slow Flow – Ashley | 75 min

Wed July 3 @ 6:00 pm - 7:15 pm
|Recurring Event (See all)

An event every week that begins at 6:00pm on Wednesday, repeating until July 31, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

In this slower-paced vinyasa class, poses are held for longer periods of time to allow for a deeper experience of the pose. Equal emphasis is placed on building strength and balance, breathing mindfully, increasing flexibility, strengthening mental focus, and relaxing into the moment. Please note: spots for yoga and fitnessRead More...

More Info »

6:30 pm

F10 Fitness – James | 60 min

Wed July 3 @ 6:30 pm - 7:30 pm
|Recurring Event (See all)

An event every week that begins at 6:30pm on Thursday, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

F10 Fitness not only adapts and develops exercises to improve participants’ overall fitness, but physically and mentally challenges participants above and beyond their initial capabilities. This is an all-inclusive fitness program designed for individuals to challenge themselves and push each other. It enhances physical strength, reduces weaknesses, builds community throughRead More...

More Info »

7:30 pm

F10 Alpine – James | 60 min

Wed July 3 @ 7:30 pm - 8:30 pm
|Recurring Event (See all)

An event every week that begins at 7:30pm on Wednesday, repeating until July 31, 2019

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

F10 Alpine will help you climb longer, build strength, and stay light. This class will focus on helping climbers and alpinists build muscular endurance for their next big adventure. The programming incorporates long, grinding intervals as opposed to the HIIT (High Intensity Interval Training) typically seen in F10 Fitness andRead More...

More Info »

Vinyasa Flow – Jennifer | 75 min

Wed July 3 @ 7:30 pm - 8:45 pm
|Recurring Event (See all)

An event every week that begins at 7:30pm on Wednesday, repeating until May 27, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This style focuses on integrating breath and movement through steady and fluid asana sequences called vinyasa. It can be both dynamic (flowing from pose to pose, as in sun salutations) and static (holding poses and refining the breath while being steady and stable). Typically students are led through a culminationRead More...

More Info »

8:30 pm

F10 Foundations – James | 60 min

Wed July 3 @ 8:30 pm - 9:30 pm
|Recurring Event (See all)

An event every week that begins at 8:30pm on Wednesday, repeating until July 31, 2019

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

F10 Fitness not only adapts and develops exercises to improve participants’ overall fitness, but physically and mentally challenges participants above and beyond their initial capabilities. This is an all-inclusive fitness program designed for individuals to challenge themselves and push each other. This class is for anyone who would like toRead More...

More Info »
+ Export Events